Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 37, NWS Fort Worth, TX

March 29, 2007Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 10:24 PM CDT for Hill County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2007, 10:24 PM CDT (03:24 UTC)
Expired
Mar 30, 2007, 2:30 AM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 67 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 11:03 PM CDTFLASH FLOOD1 S Malone, TXASH CREEK BETWEEN PENELOPE AND MALONE...10 FT OVER CTY RD 308
Mar 29, 11:05 PM CDTFLASH FLOOD1 Se Malone, TXASH CREEK 17-20 FT OVER SH 171. REPORTED BY SHERIFF LIEUTENANT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 300326
FFWFWD
TXC217-300730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 AM CDT

* AT 1022 PM CDT...CALLS TO LAW ENFORCEMENT INDICATED RESIDUAL       
  FLOODING FROM HEAVY RAINFALL EARLIER CONTINUES TO BE HAZARDOUS.    
  ROADS ARE WASHED OUT IN MERTENS. WATER CONTINUES TO COVER NUMEROUS 
  ROADWAYS ACROSS THE COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ITASCA...
  HILLSBORO...COVINGTON...CARLS CORNER AND BLUM

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN 
AROUND...DONT DROWN.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

JAS
3 follow-up statements
000 
WGUS74 KFWD 300408
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT THU MAR 29 2007

TXC217-300730-
HILL TX-
1106 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR HILL
COUNTY...

AT 1101 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING CONTINUING ACROSS THE WARNED AREA. ASH CREEK IS 10 FEET 
OVER COUNTY ROAD 308 BETWEEN PENELOPE AND MALONE. WATER IS ALSO 17 
TO 20 FEET OVER STATE HIGHWAY 171 BETWEEN MALONE AND HUBBARD.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ITASCA...
HILLSBORO...COVINGTON...CARLS CORNER AND BLUM

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND...DONT 
DROWN.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

JAS
000 
WGUS74 KFWD 300557
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT FRI MAR 30 2007

TXC217-300730-
HILL TX-
1257 AM CDT FRI MAR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR HILL
COUNTY...

AT 1244 AM CDT...THE HEAVY RAINFALL HAS MOVED OFF NORTHEAST OF THE 
COUNTY...BUT HEAVY RUNOFF WILL CONTINUE OVERNIGHT. THIS WILL KEEP 
STREAMS RISING AND FULL...AND FLOOD WATERS FROM RECEDING UNTIL NEAR 
MORNING. LAW ENFORCEMENT HAS REPORTED NUMEROUS ROADS HAVE WATER ON 
THEM...AND SEVERAL ROADS ARE COVERED COMPLETELY AND CLOSED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITNEY...
ITASCA...HILLSBORO...COVINGTON...CARLS CORNER...BYNUM AND BLUM

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$
000 
WGUS74 KFWD 300725
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT FRI MAR 30 2007

TXC217-300730-
HILL TX-
224 AM CDT FRI MAR 30 2007

...THE FLASH FLOOD WARNING FOR HILL COUNTY WILL BE ALLOWED TO 
EXPIRE...

LAW ENFORCEMENT REPORTS THAT WATER IS RECEDING AND NO ROADS WHERE 
CLOSED WITHIN THE COUNTY. NO ADDITIONAL HEAVY RAINFALL IS EXPECTED 
THROUGH DAYBREAK. 

LAT...LON 3199 9739 3177 9725 3188 9704 3173 9693
      3183 9673 3207 9689 3206 9694 3227 9710
      3218 9745 3206 9748

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 9:45 PM CDT, 39 minutes earlier.

Area forecast discussion, Mar 29, 9:45 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT THU MAR 29 2007

.UPDATE...
HAVE DECIDED TO KEEP THE TORNADO WATCH FOR THE AREA ALONG AND
EAST OF A SHERMAN...HILLSBORO...TO GROESBECK LINE. THE SEVERE
WEATHER THREAT ALONG THE I-35 CORRIDOR WILL BE FROM HAIL.
OTHERWISE...HAVE EXPANDED THE FLASH FLOOD WATCH TO ALL OF
NORTH TEXAS. #58

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT THU MAR 29 2007/

UPDATE...
AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE
SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY
TEMPERATURE/DEWPOINT GRIDS. #58

PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/

DISCUSSION...
LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER
COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE
OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING
FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED
CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY
MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING
DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT
IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE
RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT
BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY
ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH
FLOOD WATCH THROUGH FRIDAY EVENING.

STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL
KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS.
STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD
PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT
REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS
DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER
MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE
SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE
OVERNIGHT HOURS.

A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS
FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE
AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS
IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE
THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO
COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND
EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN
TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER
RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW
LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF
HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS
SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL
JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN
LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS
POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL
FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE
PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A
SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON
AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST.

THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER
SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON.
WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS.
A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY
NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE
EXPECTED BY WEDNESDAY AND THURSDAY.

AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING
POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE
HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF
MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS
TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE
QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  56  72  53 /  90  60  80  40  10
WACO, TX              63  76  59  73  53 /  80  60  80  60  10
PARIS, TX             62  78  60  72  50 /  60  30  80  60  10
DENTON, TX            62  75  54  72  48 /  90  70  80  40  10
MCKINNEY, TX          63  76  57  71  48 /  90  50  80  50  10
DALLAS, TX            64  76  58  72  55 /  90  60  80  50  10
TERRELL, TX           64  77  59  71  53 /  70  40  80  60  10
CORSICANA, TX         63  78  61  71  55 /  60  40  80  70  20
TEMPLE, TX            63  76  60  73  55 /  70  60  80  70  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

75/58
Hazardous weather outlook, Mar 29, 7:08 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT THU MAR 29 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
708 PM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
NORTH TEXAS TONIGHT WITH THE MAIN THREATS BEING ISOLATED
TORNADOES...LARGE HAIL AND EXCESSIVE RAINFALL. A FLASH FLOOD
WATCH IN AFFECT FOR THE WESTERN TWO THIRDS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY
NIGHT WITH THE POTENTIAL FOR LARGE HAIL....DAMAGING WINDS AND
ISOLATED TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH
MIDNIGHT FRIDAY NIGHT AS SOME AREAS MAY RECEIVE AN ADDITIONAL 2 TO 3
INCHES.

THUNDERSTORMS WILL STILL BE ACTIVE ACROSS NORTH TEXAS ON
SATURDAY...THEN DIMINISHING WEST TO EAST SATURDAY NIGHT. ISOLATED
SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS EVENING THROUGH MIDNIGHT...THEN
ONLY ISOLATED ACTIVATION IS EXPECTED THROUGH EARLY FRIDAY
MORNING.

In the hours before

Local storm report, Mar 29, 9:33 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLASH FLOOD      WAXAHACHIE              32.41N  96.85W
03/29/2007                   ELLIS              TX   LAW ENFORCEMENT

            NUMEROUS FLOODED ROADS. HIGHWAY 77 FLOODED. ROADWAY
            CLOSURES COUNTYWIDE.
Special weather statement, Mar 29, 9:39 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT THU MAR 29 2007

TXZ118-300315-
TARRANT TX-
939 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN TARRANT COUNTY

AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF FOREST HILL.  ANOTHER STRONG
STORM WAS LOCATED ABOUT 5 MILES SOUTHEAST OF RICHLAND HILLS. THESE
STORMS WERE MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BEDFORD...COLLEYVILLE...
CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EULESS...EVERMAN...
FOREST HILL...GRAPEVINE...HALTOM CITY...HURST...KELLER...KENNEDALE...
NORTH RICHLAND HILLS...PANTEGO...RENDON...RICHLAND HILLS...SOUTHLAKE
AND WATAUGA.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3258 9741 3255 9726 3283 9703 3298 9702
      3303 9723

13
Special weather statement, Mar 29, 9:42 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED WORDING
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT THU MAR 29 2007

TXZ118-300315-
TARRANT TX-
942 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN TARRANT COUNTY

AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF FOREST HILL.  ANOTHER STRONG
STORM WAS LOCATED ABOUT 5 MILES SOUTHEAST OF RICHLAND HILLS. THESE
STORMS WERE MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BEDFORD...COLLEYVILLE...
CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EULESS...EVERMAN...
FOREST HILL...GRAPEVINE...HALTOM CITY...HURST...KELLER...KENNEDALE...
NORTH RICHLAND HILLS...PANTEGO...RENDON...RICHLAND HILLS...SOUTHLAKE
AND WATAUGA.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3258 9741 3255 9726 3283 9703 3298 9702
      3303 9723

13
Local storm report, Mar 29, 10:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      4 SSW CANTON            32.49N  95.89W
03/29/2007                   VAN ZANDT          TX   AMATEUR RADIO

            ONE TO TWO FEET OF WATER OVER SEVERAL ROADSI NCLUDING
            HWY 19 AND 198.
Local storm report, Mar 29, 10:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     FLASH FLOOD      PAYNE SPRINGS           32.28N  96.09W
03/29/2007                   HENDERSON          TX   LAW ENFORCEMENT

            3 FT WATER OVER CRAWFISH RANCH ROAD IN PAYNE SPRINGS
Local storm report, Mar 29, 10:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      KEMP                    32.44N  96.22W
03/29/2007                   KAUFMAN            TX   LAW ENFORCEMENT

            KEMP AREA NUMEROUS WATER RESCUES-NO FATALITIES. HWY 279,
            CTY 4044 AND CTY 4042 CLOSED & BARRICADED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.